# SDR MWEA 95259

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Condition: Inop
- Location: Fwd Galley
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, THE EMERGENCY LIGHTING IN GALLEY WAS INOP.  MAINTENANCE ADJUSTED LIGHT SOCKETS.  OPS CHECK GOOD AND RETURNED A/C TO SERVICE.
